Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Non-autonomous semilinear evolution equations with almost sectorial operators

Full text
Author(s):
Carvalho, Alexandre N. [1] ; Dlotko, Tomasz [2] ; Nascimento, Marcelo J. D. [1]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
[2] Silesian Univ, Inst Math, PL-40007 Katowice - Poland
Total Affiliations: 2
Document type: Journal article
Source: JOURNAL OF EVOLUTION EQUATIONS; v. 8, n. 4, p. 631-659, 2008.
Web of Science Citations: 9
Abstract

Inspired by the theory of semigroups of growth a, we construct an evolution process of growth alpha. The abstract theory is applied to study semilinear singular non-autonomous parabolic problems. We prove that. under natural assumptions. a reasonable concept of solution can be given to Such semilinear singularly non-autonomous problems. Applications are considered to non-autonomous parabolic problems in space of Holder continuous functions and to a parabolic problem in a domain Omega subset of R(n) with a one dimensional handle. (AU)

FAPESP's process: 07/51373-0 - Tomasz Wladyslaw Dlotko | Silesian University - Poland
Grantee:Alexandre Nolasco de Carvalho
Support type: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 03/10042-0 - Nonlinear dynamical systems and applications
Grantee:Alexandre Nolasco de Carvalho
Support type: PRONEX Research - Thematic Grants